# SDR DALA1166723231

- Difficulty date: November 16, 2011
- Submitted: December 2, 2011
- Operation: Air carrier
- Aircraft: N331NW
- Make and model: Airbus A320-211
- Aircraft serial: 318
- Aircraft time: 5,161 hours, 2,243 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NON ROUTINE CHECK, FRAME 1 BULKHEAD WEB DAMAGED BY BIRD STRIKE TRIMMED OUT DAMAGED WEB.  HFEC NO CRACKS.  FABRICATED .063" WEB SECTION AND .071" 2024-T3 WEB DOUBLER.  DRILLED AND INSTALLED PER ER/A 497863-14.
